Follow
Oleg I. Mokhov (Олег Иванович Мохов)
Oleg I. Mokhov (Олег Иванович Мохов)
Moscow State University, Faculty of Mechanics and Mathematics, Department of Geometry and Topology
Verified email at mi.ras.ru
Title
Cited by
Cited by
Year
Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature
OI Mokhov, EV Ferapontov
Russian Mathematical Surveys 45 (3), 218-219, 1990
167*1990
Commuting differential operators of rank 3, and nonlinear differential equations
OI Mokhov
Izvestiya: Mathematics 35 (3), 629-655, 1990
86*1990
Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems
OI Mokhov
Russian Mathematical Surveys 53 (3), 515-622, 1998
77*1998
Bi-Hamiltonian Structure in 2-d Field Theory
EV Ferapontov, CAP Galvao, OI Mokhov, Y Nutku
Communications in mathematical physics 186 (3), 649-669, 1997
611997
Dubrovin-Novikov type Poisson brackets (DN-brackets)
OI Mokhov
Functional Analysis and Its Applications 22 (4), 336-338, 1988
61*1988
Symplectic and Poisson geometry on loop spaces of smooth manifolds and integrable equations
OI Mokhov, SP Novikov, IM Krichever
Harwood Academic Publishers, 2001
542001
The associativity equations in the two-dimensional topological field theory as integrable Hamiltonian nondiagonalizable systems of hydrodynamic type
EV Ferapontov, OI Mokhov
Functional Analysis and Its Applications 30 (3), 195-203, 1996
51*1996
The effect of global climate changes on the vortex activity in the atmosphere(Vliianie global'nykh klimaticheskikh izmenenii na vikhrevuiu aktivnost' v atmosfere)
II Mokhov, OI Mokhov, VK Petukhov, RR Khairullin
Rossiiskaia Akademiia Nauk, Izvestiia, Fizika Atmosfery i Okeana 28 (1), 11-26, 1992
47*1992
On commutative subalgebras of the Weyl algebra related to commuting operators of arbitrary rank and genus
OI Mokhov
Mathematical Notes 94 (1-2), 298-300, 2013
46*2013
Commuting ordinary differential operators of rank 3 corresponding to an elliptic curve
OI Mokhov
Russian Mathematical Surveys 37 (4), 129-130, 1982
46*1982
Commuting ordinary differential operators of arbitrary genus and arbitrary rank with polynomial coefficients
OI Mokhov
American Mathematical Society Translations 234, 323-336, 2014
452014
Compatible and almost compatible pseudo-Riemannian metrics
OI Mokhov
Functional Analysis and Its Applications 35 (2), 100-110, 2001
45*2001
Hamiltonian systems of hydrodynamic type and constant curvature metrics
OI Mokhov
Physics Letters A 166 (3-4), 215-216, 1992
411992
Compatible Poisson structures of hydrodynamic type and associativity equations
OI Mokhov
Trudy Matematicheskogo Instituta im. VA Steklova 225, 284-300, 1999
36*1999
Bianchi transformation between the real hyperbolic Monge-Ampere equation and the Born-Infeld equation
OI Mokhov, Y Nutku
Letters in Mathematical Physics 32 (2), 121-123, 1994
301994
Hamiltonian differential operators and contact geometry
OI Mokhov
Functional Analysis and Its Applications 21 (3), 217-223, 1987
30*1987
Local third-order Poisson brackets
OI Mokhov
Russian Mathematical Surveys 40 (5), 233-234, 1985
30*1985
The classification of nonsingular multidimensional Dubrovin-Novikov brackets
OI Mokhov
Functional Analysis and Its Applications 42 (1), 33-44, 2008
272008
Nonlocal Hamiltonian operators of hydrodynamic type with flat metrics, integrable hierarchies, and the associativity equations
OI Mokhov
Functional Analysis and Its Applications 40 (1), 11-23, 2006
26*2006
Hamiltonian pairs associated with skew-symmetric Killing tensors on spaces of constant curvature
OI Mokhov, EV Ferapontov
Functional Analysis and Its Applications 28 (2), 123-125, 1994
24*1994
The system can't perform the operation now. Try again later.
Articles 1–20